# SDR AALA202302081381

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A300*
- Aircraft serial: 6027
- Aircraft time: 28,321 hours, 11,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK R3 DOOR SLIDE PRESSURE SHOWING ON FLIGHT ATTENDANT PANEL. MAINTENANCE SERVICED R3 DOOR DAMPER PER AMM 52-22-14 AND MESSAGE CLEARED.
